# SDR UPS96220547

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 300-342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON HAT CHANNEL FROM BS 300 TO 342, RBL 12, WL 208.  REMOVED AND REPLACED HAT CHANNEL IAW SRM 51-30-2, 53-10-1, 51-40-4.
